Acetaminophen

Going back quite a few decades to when I first entered the profession of pharmacy, the most common pain reliever was called A.P.C. The popular brand name was Empirin Compound. "A" is for aspirin + "P" is for phenacetin + "C" for caffeine. If you had a headache or a backache, APC to the rescue. But, in 1983 that all came to a screeching halt. It was found the the "P" (phenacetin) was nasty to the body and caused a plethora of bad side effects. Increased risk of cancer + increased kidney damage + harmful to the liver. 

Being a pharmacologist, I was always perplexed why they pulled the "P" drug but left the acetaminophen (Tylenol) alone. They are of the same chemical mold. Phenacetin's metabolite is acetaminophen. I figured it had to be a money issue for the FDA to leave acetaminophen alone, knowing it was deadly dangerous, and yet pull the A.P.C. from the market. 

Sure enough, my pharmaceutical ingenuity was right! Acetaminophen is dangerous, and it's time the FDA removed it from the market as well. The latest medical study links acetaminophen to attention deficit disorder with hyperactivity (ADHD). Women who take acetaminophen during pregnancy are more likely to have a child with attention deficit hyperactivity disorder. Prenatal exposure to the medication is associated with a higher risk of having children with emotional or behavioral symptoms.

When people take acetaminophen for low back pain or relief of hip or knee osteoarthritis pain, because of the consistent of dosages, they are quadrupling the risk of liver damage. Acetaminophen is very hard on the liver. At least 40% of acetaminophen users show signs of liver damage. Acetaminophen reduces the liver's storage of the most important detoxifying aid called GLUTATHIONE. 

Imagine if someone has an alcoholic drink or takes any other Rx medications with the acetaminophen ; that only compounds the liver damage issues.

Regular use of acetaminophen is being linked to a higher likelihood of Alzheimer's disease + infertility + hearing loss in men under 50 years of age. Acetaminophen is the number one reason for liver transplants. 

Stay away from acetaminophen, and for goodness sakes, don't give it to your children! The sellers of acetaminophen may hype it to be extremely safe, but the science of medicine has proven otherwise. 

If you have ever taken acetaminophen in your life, you're liver would no doubt appreciate a healthy dose of GLUTATHIONE for recovery!

#yourhealthismypassion

Dr. Charlie

BUY NOW!

Join  The Medicine Man's Community of Extra-Ordinary HEALTH!

subscribe with your email below

Have A Great Story or Experience to share? Please tell us about it!

Do you have a great story about this? Share it! We would love to hear your comments and experiences. Join us and become a part of a Naturally Healthy Community!

Become A part of The Medicine Man's Community of Extra-Ordinary HEALTH!

Dr. Charlie

Meet the Medicine man



Robert's Formula for IBS and Tummy Troubles

Contact Dr. Charlie


Psalm 104:14 “ ...the herb is for the service of man...”

Genesis 1:29 “And God said, Behold, I have given you every herb bearing seed, which is upon the face of all the earth, and every tree, in the which is the fruit of a tree yielding seed; to you it shall be for meat.”

Certainly we should heed God’s advice and eat the “seed of the herb” and the “fruit of the tree.” If God said it, that settles it, and we should believe it!

Psalm 104:14

1. The Prescription – “The herb…”

2.The Plan – “…is for the service of

3.The Person – “…man.”

New! Comments

Have your say about what you just read! Leave me a comment in the box below.